# SDR ASAA2018111636859

- Difficulty date: November 13, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 25,525 hours, 7,462 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS "FAIL" INDICATED IN BOTH FREQ WINDOWS OF BOTH CAPT'S & F/O'S RTP'S WHEN HF2 SELECTED ON EITHER PANEL. GROUNDED - YES. RESET POWER TO HF2 SYST BY PULLING, THEN RESETTING HF2 C/B. "FAIL" EXTINGUISHED IN ALL RTP WINDOWS AND SET FREQUENCIES RETURNED. HF2 OPS NRML REF B737-800 AMM 23-11-00 - XMIT & RECEIVE CONTACT ESTABLISHED W/ SAN FRANCISCO ARINC. GND VERIFICATION SUCCESSFUL.
